A single bottle contains 375 rapid release gelcaps of Kirkland Signature Extra Strength Acetaminophen PM Kirkland Signature Extra Strength Acetaminophen PM provides temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness Each gelcap contains 500mg of Acetaminophen and 25mg of Diphenhydramine HCl Do not take more than 2 gelcaps in 24 hours Not advisable for children under 12 years old
Manufacturer | - |
---|---|
Brand | KS |
Item model number | Kirkland Signature |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 2207863 |
---|---|
User Reviews and Ratings | 4.9 (13 ratings) 4.9 out of 5 stars |
UPC | 096619257591 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
KS Extra Strength Rapid Release Acetaminophen PM 375 GelCaps - 2 Pack
Reviews: 13
Ratings:
(13)
Price:
$54.99
on
![]() |
13 | (4.9) |
$54.99
on
![]() |